| Title:
|
Remark to the paper "On some limit properties of the reward from a Markov replacement process" (English) |
| Title:
|
Poznámka k článku "Některé limitní vlastnosti výnosu z Markovova procesu s obnovami" (Czech) |
| Author:
|
Kunderová, Pavla |
| Language:
|
English |
| Journal:
|
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica |
| ISSN:
|
0231-9721 |
| Volume:
|
23 |
| Issue:
|
1 |
| Year:
|
1984 |
| Pages:
|
137-140 |
| Summary lang:
|
Czech |
| Summary lang:
|
Russian |
| . |
| Category:
|
math |
| . |
| MSC:
|
60G55 |
| MSC:
|
60K10 |
| MSC:
|
60K20 |
| MSC:
|
90C40 |
| idZBL:
|
Zbl 0586.60045 |
| idMR:
|
MR0837035 |
| . |
| Date available:
|
2009-01-29T15:30:32Z |
| Last updated:
|
2012-05-03 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/120143 |
| . |
| Related article:
|
http://dml.cz/handle/10338.dmlcz/120129 |
| . |
| Reference:
|
[1] Kunderová P.: On some limit properties of the reward from a Markov replacement process.Acta Univers. Pal. Olomucensis, F. R. N., 1983, Tom 76. Zbl 0542.60089, MR 0744708 |
| Reference:
|
[2] Liptser R. S., Shiryayev A. N.: Statistics of Random Processes II, Applications.New York, Springer Verlag, 1978. Zbl 0369.60001, MR 0488267 |
| . |